I have received oral sex 3 months ago, following which I developed urniary symptoms and my semen turned yellow.
I visited a doctor, he prescriped me Zithromax (6 days) and Metradizole (10 days), and performed Semen Culture, which revealed Staph. Aurues in my semen.
During and after the antibiotic courses, symptoms (frequency, weak stream, mild pain in testicle) disappear. However, one week after the course is done, symptoms start to develop again.
I took the culture results to 2 doctors and 2 Urologists, all of them said having Staph. Aurues means like having nothing and this is not a harmful bacteria, and I have nothing to worry about. The last doctor perfomed a rectal exam and he said that my prostate is a little swollen and my symtomps are due to prostatitis. He prescriped me Cirpo 500 for 2 weeks. During the course, I was completely releafed. However, again, one week after the course is complete, symptoms started again. i visited the doctor again, and he said I don't have to repeat the culture and I have nothing to worry about.
Questions: is Staph. Aurues sexually transmittable to female partner?
Do I need to lengthen the Cipro course, as I have reead that prostatitis needs 4-6 weeks of antibiotic therapy
Does Staph. Aurues cause infertility?
I am worried since doctors are saying i have nothing to worry about when I do have this bacteria, and it does not seem to be killed by all antibiotics I have taken.
BTW, all other STD tests and Urine tests are negative,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.